# SDR QXEA200601125

- Difficulty date: April 16, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT INBOARD WING LOWER INBOARD FLANGE FOR LEADING EDGE PANEL 611AR CHAFED.  REPAIRED IAW RD 8-57-811, ISSUE 3, PAGE 4 STEPS 4-7.
